Solving fuzzy linear programming problems by using the fuzzy exponential barrier method
DOI:
https://doi.org/10.23755/rm.v46i0.1088Keywords:
Fuzzy exponential barrier function, fuzzy exponential barrier convergence, fuzzy optimality solutionAbstract
In order to resolve the fuzzy linear programming problem, the fuzzy exponential barrier approach is the major strategy employed in this article. To overcome the problems with fuzzy linear programming, this method uses an algorithm. In this concept, a fuzzy inequality constraint is produced since the objective functions are convex.numerical examples are provided.
References
Dubois., Didier., Henri Prade.: The mean value of a fuzzy number, Fuzzy sets and system, 24.3,279-300. 1987.
Fiacco., Anthony,V.: Sensitivity analysis for nonlinear programming using penalty methods, Mathematical Programming, 10(1), 287-311. 1976.
Fiacco., Anthony,V., Garth, P., McCormick.: Nonlinear programming: sequential
unconstrained minimization techniques,Vol. 4. Siam, (1990).
NagoorGani, A., Yogarani,R.: Fuzzy linear programming problem using polynomial penalty method, Bulletin of Pure & Applied Sciences-Mathematics and Statistics 38.1,441-449, (2019).
NagoorGani, A., Yogarani,R.: Solving Fuzzy Linear Programming Problem With A Fuzzy Polynomial Barrier Method, International Journal of Aquatic Science,Vol. 12,pp.169-174, (2021).
Nagoor Gani, A., Yogarani,R.: SOLVING FUZZY LINEAR PROGRAMMING PROBLEM USING A FUZZY LOGARITHMIC BARRIER METHOD, Advances and Applications in Mathematical Sciences,Vol.20, 583-595 (2021).
Nagoor Gani, A., Yogarani,R.: Fuzzy Inverse Barrier Method to Find Primal and Dual Optimality Solutions of Fuzzy Linear Programming Problems, Turkish Journal of Computer and Mathematics Education (TURCOMAT), 12.9, 957-962, (2021).
Hsieh., ChihHsun., Shan-Huo Chen.: Similarity of generalized fuzzy numbers with graded mean integration representation, Proc. 8th Int. Fuzzy Systems Association World Congr. Vol. 2, pp.551-555, (1999).
Li, X., Pan, S.: Solving the finite min-max problem via an exponential barrier method,8.2, (2003).
MAHDAVI., AMIRI,N., NASERI, SH., YAZDANI, AB.: Fuzzy primal simplex algorithms for solving fuzzy linear programming problems, 68-84(2009).
Mahdavi-Amiri, N., Nasseri, S. H.: Duality in fuzzy number linear programming by use of a certain linear ranking function, Applied Mathematics and Computation, 180.1, 206-216, (2006).
Moengin, Parwadi: Exponential barrier method in solving linear programming problems,International Journal of Engineering and Technology, 12.3. 2011.
NagoorGani, A., Assarudeen., Mohamed S.N.: A new operation on triangular fuzzy number for solving fuzzy linear programming problem, Applied Mathematical Sciences, 6(11),25-532. 2012.
Tanaka, H., Asai, K.: Fuzzy linear programming problems with fuzzy numbers, Fuzzy sets and systems, 13(1), 1-10. 1984.
Wright., Stephen, J.: On the convergence of the Newton/log-barrier method, Mathematical Programming, 90.1, 71-100. 2001.
Zimmermann, H.J.: Fuzzy programming and linear programming with several objective Functions, Fuzzy Sets and Systems, 1(1), 45. 1978.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.